# SDR USAA2009090392367

- Difficulty date: July 27, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,479 hours, 33,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 65C80735352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON SUPPORT PAN OF AFT ENTRY DOOR BETWEEN BS 960 TO BS 990 WL 213.75.  REPLACED SUPPORT PAN OF AFT ENTRY DOOR BETWEEN BS 960 TO BS 990 WL 213.75 IAW B737 SRM 51-10-02.
